# SDR NYS2009F00000

- Difficulty date: May 5, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N15SF
- Make and model: Gulstm 690B
- Aircraft serial: 11528
- Aircraft time: 8,483 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: EA1570502
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSP, FOUND UPPER WEB OF DRAG BRACE CRACKED THRU UPLOCK BRACKET ATTACH HOLE.
